# SDR DALA2021092805833

- Difficulty date: September 27, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 51,231 hours, 26,753 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3142 - SMELL OF A DIRTY SOCK ODOR IN COCKPIT. CORRECTIVE ACTION: PERFORMED CHECK ENGINE OIL ODOR CARD 7900-2001 STEPS 1-22. COMPLETED WORK CARD 7900-2001. C/W W/C 0550-2002, W/C 4900-2001 AND DECONTAMINATION W/C 2100-2005 C/W. NO TROUBLE FOUND. (7913243)
